# SDR AALA201610139022

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 38,713 hours, 28,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT LENS.  INSTALLED LENS COVER AT L2 DOOR.  IPC 33-51-13 IAW GPM NO TECH REF SEE TEXT FOR MAINT OR REPAIR DONE.  THE AIRCRAFT WAS NOT GROUNDED.
